# SDR AALA201707129002

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,694 hours, 25,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10L EMERGENCY EXIT LIGHT COVER ON LOWER SEAT LOOSE. SECURED LOOSE FASTENERS ON LIGHT COVER AT SEAT 10L.
